MAUDE Adverse Event Report: STERIS SAS HEXALUX EXAMINATION LIGHT

STERIS SAS HEXALUX EXAMINATION LIGHT
Medical Device Problem Codes Detachment of Device or Device Component (2907); Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in process, a follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that the light spring arm to their hexalux examination light detached.The patient was not present in the room during the time of the event.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the lighting system and found that one of the components that helps support the lighting system and keep the retaining ring in place was not installed properly.The retaining ring then loosened which caused the reported event.An investigation revealed that the original installation technician did not properly install the light; this employee was retrained on the proper installation technique.The service technician replaced the light, tested it, confirmed it to be operating according to specification, and returned it to service.The technician inspected all other lighting systems at the user facility.All were confirmed to be properly installed.No additional issues have been reported.

Brand Name
HEXALUX EXAMINATION LIGHT
Common Device Name
EXAMINATION LIGHT
Manufacturer (Section D)
STERIS SAS
116 avenue de magudas
le haillan, bordeaux 33185
FR  33185
Manufacturer (Section G)
STERIS SAS
116 avenue de magudas
le haillan, bordeaux 33185
FR   33185
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key18436741
Report Number3011221111-2024-00001
Device Sequence Number7023764
Product Code KZF
UDI-Device Identifier00724995167806
UDI-Public00724995167806
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer12/04/2023
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown